Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Zaitsev, Alexandr Borisovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:1265
Abstract pages:2318
Full texts:721
References:240
Candidate of physico-mathematical sciences (2003)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:

http://www.mathnet.ru/eng/person15380
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:zaitsev.a-b
https://mathscinet.ams.org/mathscinet/MRAuthorID/694394

Publications in Math-Net.Ru
2020
1. A. B. Zaitsev, “On the maximum principle for solutions of second order elliptic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2020, 8,  11–17  mathnet; Russian Math. (Iz. VUZ), 64:8 (2020), 8–13  isi  scopus
2018
2. A. B. Zaitsev, “On the mappings of plane domains by solutions to second order elliptic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 8,  27–32  mathnet; Russian Math. (Iz. VUZ), 62:8 (2018), 22–26  isi  scopus
2015
3. A. B. Zaitsev, “On the univalence of solutions of second order elliptic equations in the unit disk on the plane”, Zap. Nauchn. Sem. POMI, 434 (2015),  91–100  mathnet  mathscinet; J. Math. Sci. (N. Y.), 215:5 (2016), 601–607  scopus
2014
4. A. B. Zaitsev, “Mappings by the Solutions of Second-Order Elliptic Equations”, Mat. Zametki, 95:5 (2014),  718–733  mathnet  mathscinet  elib; Math. Notes, 95:5 (2014), 642–655  isi  scopus
2011
5. A. B. Zaitsev, “On the Closure of the Sum of Two Uniform Algebras on Compact Sets in $\mathbb C$”, Mat. Zametki, 89:1 (2011),  34–42  mathnet  mathscinet; Math. Notes, 89:1 (2011), 51–58  isi  scopus
2006
6. A. B. Zaitsev, “Uniform Approximation by Polynomial Solutions of Second-Order Elliptic Equations, and the Corresponding Dirichlet Problem”, Trudy Mat. Inst. Steklova, 253 (2006),  67–80  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 253 (2006), 57–70  scopus
2004
7. A. B. Zaitsev, “Uniform approximability of functions by polynomial solutions of second-order elliptic equations on compact plane sets”, Izv. RAN. Ser. Mat., 68:6 (2004),  85–98  mathnet  mathscinet  zmath; Izv. Math., 68:6 (2004), 1143–1156  isi  scopus
2003
8. A. B. Zaitsev, “Uniform Approximation of Functions by Polynomial Solutions to Second-Order Elliptic Equations on Compact Sets in $\mathbb{R}^2$”, Mat. Zametki, 74:1 (2003),  41–51  mathnet  mathscinet  zmath; Math. Notes, 74:1 (2003), 38–48  isi  scopus
2002
9. A. B. Zaitsev, “Uniform Approximability of Functions by Polynomials of Special Classes on Compact Sets in $\mathbb R^2$”, Mat. Zametki, 71:1 (2002),  75–87  mathnet  mathscinet  zmath  elib; Math. Notes, 71:1 (2002), 68–79  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021